EconPapers    
Economics at your fingertips  
 

Stochastic representation of diffusions corresponding to divergence form operators

Andrzej Rozkosz

Stochastic Processes and their Applications, 1996, vol. 63, issue 1, 11-33

Abstract: We show that a diffusion process X corresponding to a uniformly elliptic second-order divergence form operator is a Dirichlet process for each starting point. We establish also the Stratonovich integral with respect to X and prove the Itô formula.

Keywords: Divergence; form; operator; Diffusion; process; Dirichlet; process; Stratonovich; integral (search for similar items in EconPapers)
Date: 1996
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(96)00059-2
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:63:y:1996:i:1:p:11-33

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:63:y:1996:i:1:p:11-33